MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH FACETITE; GEI

INMODE LTD. INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH FACETITE; GEI
Model Number AG613237A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Nerve Damage (1979); Full thickness (Third Degree) Burn (2696)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Female patient sustained full thickness burn on her jowl and facial neurapraxia following rfal procedure.Investigation is ongoing.
 
Event or Problem Description
Full thickness burn on jowl and facial neurapraxia following rfal procedure.
 
Additional Manufacturer Narrative
Female patient sustained full thickness burn on her jowl and facial neurapraxia following rfal procedure.Investigation is ongoing.On 03-aug-2025: a follow-up report is submitted with corrections and investigation conclusions: g2 was corrected (foreign was added).Technical inspection of the system revealed no technical issues.Investigation concluded that the neurapraxia was caused by working in the "no fly" zone, close to the branches of the facial nerve.The burns were caused by incorrect technique: applying rf at the same spot for too long, rubbing against the dermal plexus.
 
Event or Problem Description
Full thickness burn on jowl and facial neurapraxia following rfal procedure.

Brand Name
INMODE RF SYSTEM (BRAND NAME IGNITE RF) WITH FACETITE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key21959431
Report Number3010511300-2025-00823
Device Sequence Number20639873
Product Code GEI
UDI-Device Identifier07290019863250
UDI-Public07290019863250
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K240780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Remedial Action Other,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG613237A
Device Catalogue NumberAG613237A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2025
Supplement Date Received by Manufacturer04/20/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date08/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite